# SDR AALA20001690

- Difficulty date: October 10, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD CABIN EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPLACED FORWARD CABIN EMERGENCY EXIT FLOOR PATH LIGHT SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
